Home Journals Price List Contact us
Journal Home
Editorial Board
Guidelines for Authors
Subscription
Content
Online Submission


  JP Journal of Mathematical Sciences

Content
Volume 17, Issue 2, June 2016, Pages 23-44
   
Articles: 2
RELATIONSHIP OF LEMOINE CIRCLE WITH A SYMMEDIAN POINT
Pages: 23-33
Ainul Wardiyah, Mashadi and Sri Gemawati  

Abstract and References      |     Download pdf

 

THE LOJASIEWICZ EXPONENT FOR WEIGHTED HOMOGENEOUS POLYNOMIALS OF TWO REAL VARIABLES
Pages: 35-44
Ould M Abderrahmane  

Abstract and References      |      Download pdf

 
  © Ishaan Publishing House
Best view with Mozilla Firefox 3.5.x, IE 6+ , Opera version at 1024x768 pixels resolution. ...